Alert archive / California / Hazardous Seas Warnings in 2017
Hazardous Seas Warning 19, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Aug 16, 2017, 3:19 PM PDT. It took effect at Aug 16, 2017, 7:00 PM PDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2017, 3:19 PM PDT (22:19 UTC)
- In effect from
- Aug 16, 2017, 7:00 PM PDT
- Expired
- Aug 17, 2017, 9:00 AM PDT
- In force
- 14 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
011 WHUS76 KEKA 162219 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 319 PM PDT WED AUG 16 2017 PZZ475-170630- /O.EXT.KEKA.SC.Y.0085.000000T0000Z-170821T0400Z/ /O.NEW.KEKA.SE.W.0019.170817T0200Z-170817T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 319 PM PDT WED AUG 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM PDT THURSDAY. * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * WAVES...STEEP N 7 TO 9 FEET AT AROUND 9 SECONDS BUILDING TO 10 TO 12 FEET THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-170630- /O.EXT.KEKA.GL.W.0041.000000T0000Z-170821T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 319 PM PDT WED AUG 16 2017 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...N 20 TO 30 KT WITH 35 TO 40 KT. * WAVES...STEEP N 11 TO 13 FT AT AROUND 9 SECONDS. BUILDING FURTHER TO 12 TO 15 FEET THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-170630- /O.CON.KEKA.SC.Y.0086.000000T0000Z-170817T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 319 PM PDT WED AUG 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WINDS...N TO NW 15 TO 20 KT. GUSTS UP TO 30 KT POSSIBLE N OF TRINIDAD HEAD. * WAVES...STEEP N 6 TO 9 FT AT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
213 WHUS76 KEKA 170327 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 827 PM PDT WED AUG 16 2017 PZZ470-171130- /O.CON.KEKA.GL.W.0041.000000T0000Z-170821T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 827 PM PDT WED AUG 16 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...N 20 TO 30 KT WITH GUSTS AROUND 35 TO 40 KT. * WAVES...STEEP N 11 TO 13 FT AT AROUND 9 SECONDS. BUILDING FURTHER TO 12 TO 15 FEET THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-171130- /O.CON.KEKA.SE.W.0019.000000T0000Z-170817T1600Z/ /O.CON.KEKA.SC.Y.0085.000000T0000Z-170821T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 827 PM PDT WED AUG 16 2017 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * WAVES...STEEP N 9 TO 10 FT AROUND 9 SECONDS...BUILDING FURTHER TO 11 TO 13 FT THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-171130- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-170821T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 827 PM PDT WED AUG 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...N TO 5 TO 10 KT. STRONGER WINDS AROUND 25 KT WITH GUSTS TO 30 KT LIKELY NEAR POINT SAINT GEORGE. * WAVES...STEEP N 7 TO 10 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
457 WHUS76 KEKA 170941 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 AM PDT THU AUG 17 2017 PZZ470-171745- /O.CON.KEKA.GL.W.0041.000000T0000Z-170821T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 241 AM PDT THU AUG 17 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...N 20 TO 30 KT WITH GUSTS AROUND 35 TO 40 KT. * WAVES...STEEP N 11 TO 13 FT AT AROUND 9 SECONDS. BUILDING FURTHER TO 12 TO 15 FEET THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-171745- /O.CON.KEKA.SE.W.0019.000000T0000Z-170817T1600Z/ /O.CON.KEKA.SC.Y.0085.000000T0000Z-170821T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 AM PDT THU AUG 17 2017 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * WAVES...STEEP N 9 TO 10 FT AROUND 9 SECONDS...BUILDING FURTHER TO 11 TO 13 FT THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-171745- /O.CON.KEKA.SC.Y.0086.000000T0000Z-170821T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 241 AM PDT THU AUG 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...N TO 5 TO 10 KT. STRONGER WINDS AROUND 25 KT WITH GUSTS TO 30 KT LIKELY NEAR POINT SAINT GEORGE. * WAVES...STEEP N 7 TO 10 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
607 WHUS76 KEKA 171516 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 816 AM PDT THU AUG 17 2017 PZZ470-172330- /O.CON.KEKA.GL.W.0041.000000T0000Z-170821T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 816 AM PDT THU AUG 17 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...N 20 TO 30 KT WITH GUSTS AROUND 35 TO 40 KT. * WAVES...STEEP N 11 TO 13 FT AT AROUND 9 SECONDS. BUILDING FURTHER TO 12 TO 15 FEET THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-172330- /O.CON.KEKA.SE.W.0019.000000T0000Z-170817T1600Z/ /O.CON.KEKA.SC.Y.0085.000000T0000Z-170821T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 816 AM PDT THU AUG 17 2017 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * WAVES...STEEP N 9 TO 10 FT AROUND 9 SECONDS...BUILDING FURTHER TO 11 TO 13 FT THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-172330- /O.CON.KEKA.SC.Y.0086.000000T0000Z-170821T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 816 AM PDT THU AUG 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...N TO 5 TO 10 KT. STRONGER WINDS AROUND 25 KT WITH GUSTS TO 30 KT LIKELY NEAR POINT SAINT GEORGE. * WAVES...STEEP N 7 TO 10 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Aug 16, 5:35 AM PDT, 9 hours 44 minutes earlier.
Area forecast discussion, Aug 16, 5:35 AM PDT, 9 hours 44 minutes before
AREA FORECAST DISCUSSION...CORRECTED National Weather Service Eureka CA 535 AM PDT Wed Aug 16 2017 .SYNOPSIS...High pressure building over the west coast will bring warming to the interior for the rest of the week. An upper level trough will knock down temperatures slighlty this weekend. && .DISCUSSION...Upper level ridging and associated subsidence will build toward the west coast today resulting in a warming trend that will last through at least Friday. Temperatures initially will rise about 5 degrees above normal today. The ridge will nose over the area on Thursday and high temperatures across the interior valleys will warm another 5-10F. The heat risk will be moderate across central and eastern Trinity county as well as northeastern Mendocino county where high temperatures are expected to peak around 100-105F. People should take the necessary precautions to avoid heat related issues. Drink plenty of water and stay cool. The north coast should see warming also as an offshore wind flow pattern suppresses the marine layer and limits the extent and duration of stratus and fog. Lower 70's for Eureka seems unlikely with a distinct onshore component in the afternoon. The warming air aloft will most likely result in a stronger but lower marine inversion. Thus, suspect clouds confined to mostly the coastline. The Mendocino coast on the other extreme probably will not see very much clearing or warming today and Thursday as stratus lingers along the coastline. High resolution models continue to indicate a southerly wind reversal taking shape today. The southerly flow will keep stratus locked onto most of the Mendo coast through the day. Marine air will trickle into the Anderson valley and perhaps into the Russian river valley reducing the potential for 100F heat. It is not clear that stratus will round the Cape Thu or Fri. Diurnal local stratus will still form north of the Cape, especially around Humboldt bay and in the delta. The warming trend will level off or reverse this weekend as an upper level trough approaches the northwest California coast. The trough will weaken and split with a cut-off low forming nearby the forecast area by late in the weekend. We may be in store for another round of interior showers and thunderstorms early next week. The latest GFS continues to indicate wrap around moisture as well as instability on Tuesday. The threat for interior showers and wet storms may continue into Wed. && .AVIATION...The aviation forecast is a bit tricky this morning as stratus is not as expansive as it has been the past couple of nights. Satellite imagery shows that south of Cape Mendocino stratus is hugging the coast a seeping through portions of the Noyo and Navarro River valleys. North of the Cape, status is quite sparse. Portions of the Eel River Valley, Mad River Valley, and Klamath Rivers are showing stratus as well as Crescent City and Brookings. Winds have been relatively calm for the past couple of hours so I don't think the stratus is going anywhere fast. The good news is that since the stratus isn't as deep we should see a good amount of clearing today. IFR to LIFR conditions are forecast for coastal terminals north of Cape Mendocino through mid to late morning with clearing conditions expected for the afternoon. Interior areas will continue to see VFR conditions prevail. && .MARINE...North winds will increase today as high pressure takes control of the forecast and tightens the pressure gradient over the waters. The strongest winds will be found over the northern outer waters (zone 470) with gale force gusts (35 to 40 kt) starting this afternoon and then continuing through Thursday morning. A Gale Warning has been issued in response to this with Small Craft Advisories happening over the other marine zones. Looking past Thursday morning, winds are forecast to hold at Small Craft Advisory levels into Friday before increasing over the weekend. In addition to the persistent northerly flow regime, steep waves are forecast to respond to the winds over the forecast period. The largest waves are expected to develop on today and then again over the weekend. A moderately sized northwest swell will propagate through the waters over the next couple of days. && .FIRE WEATHER...RH's were in the lower to mid 30's across the higher elevations of zones 203 and 204 early this morning. Easterly winds so far have been gusting to around 25 mph in these zones. Even across the higher elevations (about 2500 feet) of zones 201, 211 and 212 early morning RH's were running in the upper 30's and 40's. Thus far the easterly winds have been light in these zones, though suspect the SchoolHouse RAWS will pick up toward daybreak. The offshore wind flow should let up by early afternoon, then kick back in tonight. Thus expect a near carbon copy tonight with slightly lower overnight RH's as the air mass continues to warm through the night. For now will continue to headline the forecast to call attention to this critical fire weather situation. The gusty offshore winds and poor overnight RH recoveries will probably repeat for the next 2 to 3 nights, especially for zones 203 and 204. A fairly strong ridge aloft will nose into the area today bringing warmer temperatures and lower daytime RH's. The ridge will build over the area on Thu through Fri and high temperatures will likely peak around 100-105F in the hottest interior valleys. Min RH's will bottom out around 10-25% each day for the next several days. This is not too uncommon for mid to latter August. Main impacts will be ongoing fires where perimeters poke into higher elevations which may be influenced by the east winds and low overnight humidities. An upper level trough should knock down temperatures this weekend. This trough may also generate a few mountain showers. Next week is looking much more interesting for storms. The GFS continues to show a cut-off low forming off the coast early next week. The track and evolution of the upper low are still very uncertain as the GFS changes around ever so slightly from one run to the next. The GFS does indicate wrap around moisture and southeasterly flow on Tuesday which seems to be the best day for wet storms at this time. For now will indicate only a slight chance for Tuesday based on the last several runs of the GFS. The ECMWF was not in perfect sync with the GFS, but also indicates a trough over the area with the best chances of storms east of NW California. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS... Small Craft Advisory until 5 AM PDT Thursday for PZZ450. Small Craft Advisory until 5 AM PDT Friday for PZZ475. Gale Warning from 2 PM today to 5 AM PDT Thursday for PZZ470. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Aug 16, 3:01 AM PDT, 12 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 301 AM PDT Wed Aug 16 2017 CAZ101>113-171015- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 301 AM PDT Wed Aug 16 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated thunderstorms will be possible in the interior on Tuesday. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 2:47 AM PDT | Gale Warning | EKA | 5 days | |
| Aug 16, 2:47 AM PDT | Small Craft Advisory | EKA | 60 hr |
Nearby
Hazardous Seas Warnings in California, 2017Every hazardous seas warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.